# SDR CA980825002

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Propeller: Rotol R333482F12
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: NAS620415
- Condition: Broken
- Location: Nlg
- Part time: 15,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 200-HOUR INSPECTION OF THE ATTACHMENT BOLTS OF THE NOSE GEAR RETRACTION JACK UPPER BRACKET, THE LEFT UPPER BOLT WAS FOUND BROKEN OFF WHERE THE BOLTS EXTEND OUT THROUGH THE BRACKET ON THE NUT END OF THE BOLT.   BRACKET P/N 1371291C2.    PART TC:  19,282.
